# SDR SIMA20131220006

- Difficulty date: December 20, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 25,533 hours, 22,704 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF EICAS LANDING AIR & GND FAIL, LT GEAR DOWN & RETURNED TO FIELD.  NLG WOW PROXIMITY SWITCH DISAGREE & STRUT COATED WITH 1/4 INCHES ICE, DE-ICED ACFT & ALL WOW SWITCHES FCK CHECKED OK IAW AMM 32-63-05.
